Wednesday, March 02, 2005

Just One Of Those Things 

After the shock of Monday's announcement about the withdrawal of Tysabri I spent the next couple days ruminating over it. When I first read about it I thought perhaps it was just a rumor, then after a quick phone call to my doctors office confirming the news I felt sick. I sat in disbelief on the verge of tears. There are so few drugs available and this one seemed so much better than Copaxone or Rebif. Just going in once a month for an infusion is far more desirable than having to give yourself an often painful injection three times a week. My hopes were a little higher after getting on Tysabri. Monday night I went home, poured myself a scotch and cried. I couldn't share my grief with anyone. I don't know anyone who could possibly understand what it's like. Hell, it was new to me too! Then I started slapping some paint on a canvas. Painting does a lot for my stress level. I felt better when I finished. Still, having the carpet ripped out from underneath me has left me feeling a little depressed. It brought back the old "why me" feelings I thought I was done with. I'll shake it off though. I think I'm pretty good at rolling with the punches (too bad I can't punch back though).

Actually, you CAN punch back. But walls are pretty hard on a girl's fists :o)
well that just sucks. Having lived with Dan's PD and trying to get the right drugs I only have a tiny understanding of your feelings. I'll say it again - that just sucks. Julie
Post a Comment

This page is powered by Blogger. Isn't yours?

Free Web Counter
Free Counters